Subnormal operators with nontrivial quasinormal extensions

Campbell, Stephen L.: Subnormal operators with nontrivial quasinormal extensions. In: Acta scientiarum mathematicarum, (37) 3-4. pp. 191-193. (1975)

[img] Cikk, tanulmány, mű
math_037_fasc_003_004_191-193.pdf

Download (874kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1975
Volume: 37
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 191-193
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 193. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:28
URI: http://acta.bibl.u-szeged.hu/id/eprint/14528

Actions (login required)

View Item View Item